MAUDE Adverse Event Report: MPRI SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MPRI SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977C265
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The manufacturer representative reported that the lead would not test out correctly after connecting to the implant.There were no other issues and no contributing factors were noted.Multiple connectivity and impedance tests were run and between each test the wires were removed and re-inserted carefully.Impedances for every contact showed 40000 ohms and never showed a good connection for all contacts.A different lead was used and functioned perfectly.There were no patient issues and the final placement was not affected.The issue was resolved at the time of the report.

Brand Name
SPECIFY SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key13368699
Report Number2649622-2022-02005
Device Sequence Number19769157
Product Code LGW
UDI-Device Identifier00643169464650
UDI-Public00643169464650
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number977C265
Device Catalogue Number977C265
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Initial Report FDA Received Date01/27/2022
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale